# SDR 97ZZZX192

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88604
- Make and model: Cessna 421C
- Aircraft serial: 421C0604
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Air Filter
- Part number: 99100181
- Condition: Failed
- Location: Heat Exchange
- Part time: 3,147 hours
- Component: 511725811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION WEAK, INSPECTED PRESSURIZATION HEAT EXCHANGER IN WING.  BOTH EXCHANGERS PLUGGED WITH FELT MATERIAL.  SUSPECT FELT MATERIAL CAME FROM ENDS OF PAPER AIR FILTERS.  VACUUM AND CLEANED HEAT EXCHANGERS, TEST FLIGHT CHECK, AND NORMAL.
